Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Feb 10, 2009, 9:10 PM CST for Tarrant County, Texas. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 9:10 PM CST (03:10 UTC)
- Expired
- Feb 10, 2009, 9:30 PM CST
- In force
- 20 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 9:11 PM CST | TORNADO | Colleyville, TX | NWS SURVEY CONFIRMS EF-1 TORNADO OF 1/2 MILE PATH LENGTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 3:37 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1515 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 110310
TORFWD
TXC439-110330-
/O.NEW.KFWD.TO.W.0005.090211T0310Z-090211T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CST
* AT 910 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR NORTH RICHLAND HILLS..MOVING EAST AT 50
MPH.
* THE TORNADO WILL BE NEAR...
GRAPEVINE BY 915 PM CST...
TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
LAT...LON 3299 9703 3291 9703 3284 9703 3282 9720
3292 9725 3300 9715 3299 9711
TIME...MOT...LOC 0310Z 250DEG 43KT 3289 9713
$$
922 follow-up statements
000
WWUS54 KFWD 110321
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CST TUE FEB 10 2009
TXC439-110330-
/O.CON.KFWD.TO.W.0005.000000T0000Z-090211T0330Z/
TARRANT TX-
920 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR
NORTHEASTERN TARRANT COUNTY...
AT 920 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR GRAPEVINE...MOVING
NORTHEAST AT 45 MPH. WIND DAMAGE HAS BEEN REPORTED WITH THIS STORM
IN COLLEYVILLE AND GRAPEVINE.
TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET
OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
LAT...LON 3299 9711 3299 9703 3298 9703 3289 9703
3287 9709 3289 9715 3293 9718 3300 9715
TIME...MOT...LOC 0320Z 233DEG 38KT 3297 9706
$$000
WWUS54 KFWD 110333
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CST TUE FEB 10 2009
TXC439-110343-
/O.EXP.KFWD.TO.W.0005.000000T0000Z-090211T0330Z/
TARRANT TX-
933 PM CST TUE FEB 10 2009
...THE TORNADO WARNING FOR NORTHEASTERN TARRANT COUNTY EXPIRED AT 930
PM CST...
AT 933 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS UP TO 50 MPH WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3299 9711 3299 9703 3298 9703 3289 9703
3287 9709 3289 9715 3293 9718 3300 9715
TIME...MOT...LOC 0321Z 233DEG 38KT 3297 9705
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 7:55 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Feb 10, 7:55 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 755 PM CST TUE FEB 10 2009 .UPDATE... 755 PM CST. HAVE EXTENDED TORNADO WATCH 008 UNTIL 10 PM AND REMOVED EASTLAND... STEPHENS...AND YOUNG COUNTIES FROM IT. TORNADO WATCH 10 REMAINS IN EFFECT UNTIL MIDNIGHT...BUT WILL LIKELY BE REPLACE WITH A NEW ONE SHORTLY BEFORE IT EXPIRES AS CONVECTION WILL STILL BE ONGOING IN THE EASTERN SECTIONS OF THE CURRENT WATCH. 75 && .UPDATE... 646 PM CST. FORMATION OF SQUALL LINE IS IN PROGRESS WITH DRYLINE BEGINNING TO PUSH INTO OUR FAR WESTERN COUNTIES. STILL EXPECT SQUALL LINE TO BUILD SOUTHWARD AND FILL IN OVER THE NEXT HOUR OR SO. LATEST TRACKING PLACES THE SQUALL LINE ALONG A SHERMAN...FORT WORTH...LAMPASAS LINE AROUND MIDNIGHT. 00Z (6PM) FWD SOUNDING REMAINS VERY UNSTABLE WITH CAPES NEAR 1850 J/KG...LI OF -5.9...AND STRONG WIND SHEAR 0-3KM. MAX WIND IS 120 KTS AROUND 38 KFT. THE MOVEMENT OF THE WESTERN STORMS IS ESTIMATED 220 DEGREES AT 38 KTS. WILL ISSUE UPDATE ZONE PACKAGE TO INCREASE POPS OVER THE WESTERN AREAS FOR THE EVENING. ALSO...MODIFIED HOURLY GRIDS FOR THE EVENING HOURS. 75 && .AVIATION... /00Z UPDATE/ SCATTERED SHOWERS CONTINUING ACROSS THE EASTERN HALF OF NORTH TEXAS WITH ADDITIONAL THUNDERSTORMS EXPECTED TO DEVELOP THROUGH THE EVENING AS FORCING FROM UPPER TROF TO THE WEST OVERSPREADS THE AREA. LINE OF THUNDERSTORMS ALONG AND JUST EAST OF THE DRYLINE WILL MARCH ACROSS THE METROPLEX AIRPORTS LATER THIS EVENING. WILL START OUT WITH A VCTS IN THE METROPLEX TO ACCOUNT FOR SCATTERED ACTIVITY WITH MVFR CIGS...ALTHOUGH THERE IS SOME SCATTERING OF THE LOWER CIGS TO THE WEST. TIMING OF THE CONVECTION IS BETWEEN 2-5Z RIGHT NOW AND WILL MAKE SOME TWEAKS AS NECESSARY. MAIN THREAT WILL BE STRONG WEST WINDS ASSOCIATED WITH THE LINE OF TSTMS. SEVERE WINDS IN EXCESS OF 50KTS POSSIBLE WITH STRONGEST STORMS. OTHER CONCERN IS STRONG WEST WINDS BEHIND THE LINE OF STORMS WHICH WILL CONTINUE TO POSE A CROSSWIND PROBLEM ON N/S RUNWAYS TONIGHT. ATTM...IT DOESNT APPEAR THE THE BLDU FROM THE WEST WILL MOVE INTO THE AREA AS PRECIP SHOULD INHIBIT THIS. WILL CONTINUE TO MONITOR. VFR CONDS EXPECTED ON WEDNESDAY. 91/DUNN && .PREV DISCUSSION... /ISSUED 236 PM CST TUE FEB 10 2009/ SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE EASTERN HALF OF THE CWA WHILE STRONG/SEVERE STORMS ARE DEVELOPING FROM CENTRAL OKLAHOMA TO ABILENE ALONG THE DRYLINE. UPPER LEVEL TROUGH IS NOW MOVING THROUGH COLORADO AND NEW MEXICO AND WILL PASS ALONG JUST NORTH OF THE RED RIVER TONIGHT. CURRENT THOUGHTS REGARDING THE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IS STILL THE SAME AND REFER USERS TO CURRENT SEVERE WEATHER PRODUCTS /I.E. AWU...MCD...SWODY1/ FOR ADDITIONAL INFORMATION. EXPECT THE SQUALL LINE TO DEVELOP/MOVE INTO THE WESTERN COUNTIES DURING THE EARLY EVENING HOURS. THE LINE SHOULD BE CLEARING THE I-35 CORRIDOR BY 10 PM AND THEN THROUGH THE EASTERN COUNTIES BY 3 OR 4 AM. RAINFALL TOTALS OF A QUARTER INCH TO ONE INCH WILL BE POSSIBLE BUT DO NOT EXPECT MUCH OF A FLASH FLOOD THREAT DUE TO THE QUICK EASTWARD MOVEMENT OF THE LINE. A WIND ADVISORY REMAINS IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WINDS AHEAD OF THE LINE OF STORMS THIS AFTERNOON AND EVENING AND THEN FOR STRONG WEST/SOUTHWEST WINDS BEHIND THE DRYLINE AND FRONT. THE COMBINATION OF STRONG WINDS BEHIND THE FRONT AND VERY DRY AIR WITH DEWPOINTS IN THE TEENS AND 20S WOULD SUPPORT A CRITICAL FIRE THREAT ON WEDNESDAY BUT HOPE THAT DECENT RAINFALL TONIGHT WILL MITIGATE FIRE THREAT. WILL NOT ISSUE ANY FIRE WEATHER STATEMENTS OR WARNINGS AT THIS TIME. OVERNIGHT LOWS TONIGHT WILL BE DEPENDENT ON RAIN COOLED AIR ASSOCIATED WITH THE SQUALL LINE. HAVE GONE ON THE COOLER SIDE OF MOS GUIDANCE FOR LOWS TONIGHT WHICH MAY END UP BEING TOO WARM. SLIGHTLY COOLER WEATHER IS EXPECTED THE NEXT SEVEN DAYS AS A COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. SEVERAL SHORTWAVES WILL MISS US TO THE NORTH AND CHANCE FOR RAIN STILL LOOKS SLIM THIS WEEK...BUT MAY SEE SOME PRECIPITATION EARLY NEXT WEEK AS ONE SHORTWAVE SWINGS ACROSS THE STATE. AFTER TONIGHT/S PACIFIC FRONT...NEXT FRONT WILL ARRIVE FRIDAY NIGHT WITH ANOTHER FRONT ON SUNDAY. MODELS CONTINUE TO MAKE SMALL ADJUSTMENTS IN THE EXTENDED FORECAST AND THUS CONFIDENCE IN THE EXTENDED IS NOT TOO HIGH...BUT MAJORITY OF MODELS ARE CLOSE IN THEIR SOLUTIONS. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 69 42 72 51 / 100 0 0 5 5 WACO, TX 46 73 38 74 51 / 100 0 0 5 5 PARIS, TX 47 66 38 68 44 / 100 10 0 5 5 DENTON, TX 45 69 36 73 49 / 100 0 0 5 5 MCKINNEY, TX 45 67 36 71 48 / 100 0 0 5 5 DALLAS, TX 48 71 43 73 51 / 100 0 0 5 5 TERRELL, TX 47 69 38 71 49 / 90 0 0 5 5 CORSICANA, TX 47 73 43 73 48 / 80 0 0 5 5 TEMPLE, TX 48 73 40 73 51 / 90 0 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 12 PM CST WEDNESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, Feb 10, 6:04 PM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 604 PM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 604 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AS A STRONG SQUALL MOVES THROUGH THE REGION. THE SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE SQUALL LINE WILL LIKELY REACH THE I-35 CORRIDOR BETWEEN 8 AND 9 PM...THEN EXIT THE FAR EASTERN COUNTIES BY 3 AM. A WIND ADVISORY IS IN EFFECT TONIGHT FOR STRONG SOUTH WINDS AHEAD OF THE SQUALL LINE..THEN FOR STRONG WEST WINDS BEHIND IT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY WILL BE IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WEST WINDS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Feb 10, 8:06 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL BLUFF DALE 32.35N 98.02W
02/10/2009 E1.00 INCH ERATH TX TRAINED SPOTTERLocal storm report, Feb 10, 8:24 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST HAMILTON 31.70N 98.12W
02/10/2009 E80 MPH HAMILTON TX LAW ENFORCEMENT
WIDESPREAD 60-80 MPH WINDS AND ALSO GOLFBALL SIZE HAIL
THROUGHOUT COUNTY.Local storm report, Feb 10, 8:27 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL TOLAR 32.39N 97.92W
02/10/2009 E1.75 INCH HOOD TX EMERGENCY MNGRLocal storm report, Feb 10, 8:33 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL OAK TRAIL SHORES 32.49N 97.83W
02/10/2009 E1.00 INCH HOOD TX STORM CHASER
WIND GUST TO 43 MPH AND HEAVY RAIN.Local storm report, Feb 10, 8:44 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST 3 W SANGER 33.36N 97.23W
02/10/2009 E60 MPH DENTON TX AMATEUR RADIO
ESTIMATED BY SPOTTER.Local storm report, Feb 10, 8:59 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND DMG 3 S GRANBURY 32.40N 97.79W
02/10/2009 HOOD TX STORM CHASER
HWY 144 SOUTH...POLES AND POWER LINES DOWN OVER THE
ROAD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:04 PM CST | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Feb 10, 6:15 PM CST | Special Weather Statement | FWD | Eastland | 30 min |
| Feb 10, 6:19 PM CST | Tornado Warning | FWD | Montague | 26 min |
| Feb 10, 6:32 PM CST | Special Weather Statement | FWD | Jack | 28 min |
| Feb 10, 6:36 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 39 min |
| Feb 10, 6:38 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 22 min |
| Feb 10, 6:55 PM CST | Special Weather Statement | FWD | Eastland | 35 min |
| Feb 10, 7:00 PM CST | Severe Thunderstorm Warning | FWD | Jack | 30 min |
| Feb 10, 7:05 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
| Feb 10, 7:07 PM CST | Special Weather Statement | FWD | Stephens, Young | 23 min |
| Feb 10, 7:08 PM CST | Severe Thunderstorm Warning | FWD | Comanche | 24 min |
| Feb 10, 7:13 PM CST | Tornado Warning | FWD | Montague | 47 min |
| Feb 10, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Erath | 67 min |
| Feb 10, 7:25 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 20 min |
| Feb 10, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Jack | 18 min |
| Feb 10, 7:34 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 26 min |
| Feb 10, 7:37 PM CST | Tornado Warning | FWD | Montague | 23 min |
| Feb 10, 7:40 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Feb 10, 7:41 PM CST | Severe Thunderstorm Warning | FWD | Parker | 64 min |
| Feb 10, 7:44 PM CST | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Feb 10, 7:47 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 43 min |
| Feb 10, 7:53 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 52 min |
| Feb 10, 8:02 PM CST | Severe Thunderstorm Warning | FWD | Hood | 58 min |
| Feb 10, 8:08 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Erath, Hamilton, Lampasas | 67 min |
| Feb 10, 8:13 PM CST | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 62 min |
| Feb 10, 8:19 PM CST | Tornado Warning | FWD | Hamilton | 26 min |
| Feb 10, 8:26 PM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 34 min |
| Feb 10, 8:29 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 46 min |
| Feb 10, 8:37 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Somervell | 53 min |
| Feb 10, 8:40 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hill | 47 min |
| Feb 10, 8:54 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 51 min |
| Feb 10, 8:58 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Bell, McLennan | 59 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Feb 10, 9:17 PM CST | Tornado Warning | FWD | Hill | 28 min |
| Feb 10, 9:30 PM CST | Tornado Warning | FWD | Collin, Denton | 16 min |
| Feb 10, 9:33 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 57 min |
| Feb 10, 9:39 PM CST | Severe Thunderstorm Warning | FWD | Falls | 66 min |
| Feb 10, 9:47 PM CST | Severe Thunderstorm Warning | FWD | Limestone | 58 min |
| Feb 10, 9:51 PM CST | Severe Thunderstorm Warning | FWD | Milam | 54 min |
| Feb 10, 9:55 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 65 min |
| Feb 10, 10:03 PM CST | Tornado Warning | FWD | Collin | 16 min |
| Feb 10, 10:06 PM CST | Tornado Warning | FWD | Freestone, Limestone | 24 min |
| Feb 10, 10:18 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 57 min |
| Feb 10, 10:28 PM CST | Tornado Warning | FWD | Anderson, Freestone | 32 min |
| Feb 10, 10:33 PM CST | Special Weather Statement | FWD | Robertson | 27 min |
| Feb 10, 10:40 PM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Feb 10, 10:50 PM CST | Severe Thunderstorm Warning | FWD | Leon, Robertson | 49 min |
| Feb 10, 10:52 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Leon | 53 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.